On some robust estimates of birth rate under nonstable conditions
K. Venkatacharya and
Tesfay Teklu
Demography, 1987, vol. 24, issue 4, 639-648
Date: 1987
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.2307/2061398 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:demogr:v:24:y:1987:i:4:p:639-648
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/13524
DOI: 10.2307/2061398
Access Statistics for this article
Demography is currently edited by John D. Iceland, Stephen A. Matthews and Jenny Van Hook
More articles in Demography from Springer, Population Association of America (PAA)
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().